Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Coppo, Mario Dezani-Ciancaglini, Mariangiola Margaria, Ines and Zacchi, Maddalena 2015. On Isomorphism of "Functional" Intersection and Union Types. Electronic Proceedings in Theoretical Computer Science, Vol. 177, p. 53.


    COPPO, MARIO DEZANI-CIANCAGLINI, MARIANGIOLA MARGARIA, INES and ZACCHI, MADDALENA 2015. Isomorphism of intersection and union types. Mathematical Structures in Computer Science, p. 1.


    Dezani-Ciancaglini, Mariangiola Padovani, Luca and Pantovic, Jovanka 2014. Session Type Isomorphisms. Electronic Proceedings in Theoretical Computer Science, Vol. 155, p. 61.


    Pérez, Jorge A. Caires, Luís Pfenning, Frank and Toninho, Bernardo 2014. Linear logical relations and observational equivalences for session-based concurrency. Information and Computation, Vol. 239, p. 254.


    Coppo, Mario Dezani-Ciancaglini, Mariangiola Margaria, Ines and Zacchi, Maddalena 2013. Toward Isomorphism of Intersection and Union types. Electronic Proceedings in Theoretical Computer Science, Vol. 121, p. 58.


    de Groote, Philippe and Kanazawa, Makoto 2013. A Note on Intensionalization. Journal of Logic, Language and Information, Vol. 22, Issue. 2, p. 173.


    Clairambault, Pierre and Baillot, Patrick 2012. Isomorphisms of types in the presence of higher-order references (extended version). Logical Methods in Computer Science, Vol. 8, Issue. 3,


    ×
  • Mathematical Structures in Computer Science, Volume 15, Issue 5
  • October 2005, pp. 825-838

A short survey of isomorphisms of types

  • ROBERTO DI COSMO (a1)
  • DOI: http://dx.doi.org/10.1017/S0960129505004871
  • Published online: 04 October 2005
Abstract

We were all taught in high school that two objects $A$ and $B$ are isomorphic iff there exist two functions $f$ and $g$ such that

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Structures in Computer Science
  • ISSN: 0960-1295
  • EISSN: 1469-8072
  • URL: /core/journals/mathematical-structures-in-computer-science
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×